# SDR CALA2021122702450

- Difficulty date: December 27, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N73270
- Make and model: Boeing 737824
- Aircraft serial: 31632
- Aircraft time: 63,820 hours, 21,874 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: NA
- Condition: Cracked
- Location: Lh Horizontal St
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB. LOWER SKIN STATION 147.90 HAS CRACK INDICATION I/B OF DRAIN HOLE AND FIGURE 206/REPAIR 11. INSPECTION THRESHOLD 56,000 TOTAL DETAILED VISUAL AND EXTERNAL LFEC. FLIGHT CYLCES. REPEAT EVERY 9,000 TOTAL FLIGHT CYCLES. METHOD REPAIRED R/H HORIZONTAL STAB PER SRM 55-10-01 REPAIR 11. PLACE ON DIP DO THE INSPECTIONS AS GIVEN IN TABLE 204/REPAIR 11 VERIFIED REPAIR GOOD. DIP 55-DIP STATED REPAIR ON RIGHT HAND SIDE AND NOT ON THE LEFT HAND SIDE FIGURE 206/REPAIR 11. INSPECTION THRESHOLD 56,000 TOTAL FLIGHT 9793472 CYLCES. REPEAT EVERY 9,000 TOTAL FLIGHT CYCLES SEE FC N/R REPAIRED L/H HORIZONTAL STAB PER SRM 55-10-01 REPAIR 11. PLACE ON DIP DO THE INSPECTIONS AS GIVEN IN TABLE 204/REPAIR 11AND REPAIRED L/H HORIZONTAL STAB PER SRM 55-10-01 REPAIR 11. PLACE CRACK WAS LOCATED  AT STAB STA 147.9 24 INCHES AFT OF FRONT SPAR ON DIP DO THE INSPECTIONS AS GIVEN IN TABLE 204/REPAIR 11AND AND .625 IN IN LENGHT FIGURE 206/REPAIR 11. INSPECTION THRESHOLD 56,000 TOTAL FLIGHT CYLCES. REPEAT EVERY 9,000 TOTAL FLIGHT CYCLES.
